# SDR WTXR173J01

- Difficulty date: March 29, 2010
- Submitted: March 29, 2010
- Operation: General aviation
- Aircraft: N166ST
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600606
- Aircraft time: 3,753 hours, 3,073 cycles
- Engine: Pwa PW535A
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Misinstalled
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT THE LT ENGINE FIRE LOOP, IT WAS DISCOVERED THAT BECAUSE THE THREADED CONNECTORS ARE OF THE SAME THREAD TYPE BETWEEN THE WIRING FOR THE FIRE LOOP AND THE FIRE LOOP ITSELF, IT IS VERY EASY FOR THE WIRES AND LOOPS TO BE CONNECTED INCORRECTLY WHICH WOULD PREVENT AN INDICATION OF FIRE IN THE COCKPIT IF ONE EXISTED.  DURING NORMAL OPERATION, THE SYS APPEARS TO FUNCTION NORMALLY.  THE ONLY WAY TO DETERMINE IF WIRED CORRECTLY/INCORRECTLY IS BY VISUAL INSP.
